# SDR DALA2024032003529

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,796 hours, 35,776 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: CORROSION RIB 8 REFORCIN PLATE ON RH PYLON. C/A: OMPLIED WITH ER/A 616311-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 616311-14AD REV.0 AND PRI 616311-14AD REV.1 IT HASBEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON RH WING RIB 8 AND STRINGER 5 REINFORCING PLATE BOTTOM SKIN AS PER ER/A616311 -14AD REV. ORIGINAL SECTION I HAS BEEN COMPLIED WITH. APPROVED DATE: 15-MAR-24. TOOL USED CALIPER P/N: 500-196-30; S/N:A2103359 ; DUE DATE 21-NOV-24. SMALL HOLE GAUGE: P/N: 154-901; S/N: AE- 403298; DUE DATE: 23-SEP-24. MICROMETER P/N: 293-344-30;S/N: 72747780; DUE DATE: 04-JAN-25. EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE:07-SEP-24. ULTRASONIC EQUIPMENT P/N: EPOCH650 S/N: 190984811; DUE DATE: 11- JAN-25. TORQUE P/N: QD2R1000 S/N: 0711051944; DUEDATE: 08-NOV-24 . JOB COMPLETE. (LP: 0248052)
